• jksatx's Avatar

    jksatx shared an experience

    Drug or Chemo Therapy

  • jksatx's Avatar

    jksatx started following

    User: joey

  • jksatx's Avatar

    jksatx started following

    User: maxie

  • jksatx's Avatar

    jksatx wrote on maxie's wall

    I don't know that the shock ever wears off(thought about shooting myself-chicken sh*t way out)glad I had people that care about me.Hang in there Lady,it's a rough road-give it all you got.Jerry Bandera,Tx.Semper Fi

  • jksatx's Avatar

    jksatx posted an update

    Having nerve problems(Neuoropathy) had surgery on left leg.Going for EMG on left arm on thu.I believe this is related to Chemo.Took muscle from chest to replace floor of mouth(you don't want anything to do with this)Neuorigist told me the drugs they gave are XXX on your system.Carboplatin and Erbitux,not many side effects at time,but am having problems now.Cancer on left side of body,so they had to take muscle from left side-go figure I'm left handed.Could be worse,I could be with Chesty,if anyone has experience with this please holler at me.Semper Fi

    1 Comment
    • DaveWaz's Avatar
      DaveWaz

      You are definitely not alone when it comes to neuropathy. I thought it might be helpful for you to see some of the other conversations that have take place about this so far: http://www.whatnext.com/questions?utf8=✓&question_query=neuropathy

      over 4 years ago
  • jksatx's Avatar

    jksatx posted an update

    Survived Oral Cancer-almost 2 years,it was nothing nice-if I can help anyone in anyway,please feel free to contact me.Semper Fi.